# SDR C2XA04CL043

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2300 THE CREW REPORTED THE AIRCRAFT ELEVATORS WERE MUSHY AND THAT THEY RAN OUT OF ELEVATOR AUTHORITY IN THE FLARE.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND ADJUSTED THE ELEVATOR CONTROL CABLES.  TEST FLIGHT RESULTS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
